| Model Number |
383069 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 383059 lead, implanted: (b)(6) 2006, dtpa2d1 crt-d, implanted: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there was possible noise seen on the right atrial (ra) lead and right ventricular (rv) lead channels.It was noted that once the signal began getting sensed on the rv channel it resulted in pacing inhibition.The ra lead and rv lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated noise.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.